nausea not sure what causeing it

james1113
james1113 Member Posts: 9
edited March 2015 in Colorectal Cancer #1

Can someone tell me what causing my wife severe nausea ? she has colon cancer stage with 4 liver mets she had colon surgery but has not started chemo yet. For pain she take morphine 15mg oxy 5mg Also saffron and adavain. I don’t know what make her have severe nausea. she thinks maybe pain meds I dont know? any help would be greatly appreciated thx James   

Comments

  • Steve444
    Steve444 Member Posts: 105
    Hard to say for sure

    Narcotics are known to cause nausea, in some people more than others.  If you go to the ER for pain and get narcotics they often start with an anti-nausea pill.  My wife was on Morphine recently and would get very nauseous.  She was even more nauseous through withdrawals when trying to get off of it.  I also had nausea when my cancer was bad before starting chemo, so it's hard to tell.  As always, bring it up with your doctors to make sure nothing else is wrong and to get some anti-nausea meds.  

  • NewHere
    NewHere Member Posts: 1,393 Member
    Changing Drugs

    Something else to keep in mind (in addition to what was said) is that changes in doses can also cause different things to occur, including nausea.  Each drug can cause different reactions and so can acclimating to them.  Depending on how recent the surgery and the diet, there can also be reactions.  After my surgery for a bit of time there were even things I ate or drank that I "felt" as being different or caused discomfert.

     

     

  • Lovekitties
    Lovekitties Member Posts: 3,364 Member
    Call her doctor

    For any new or unusual issue, it is best to call the doctor.

    They may be able to give her something for the nausea or change her current meds.

    Marie who loves kitties